Vol. 73, No. 1, 1977

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Generalized homotopy excision theorems modulo a Serre class of nilpotent groups

Graham H. Toomer

Vol. 73 (1977), No. 1, 233–245
Abstract

We combine two well known homotopy equivalences of Ganea and some recent work on nilpotent spaces to give a common procedure for deriving the connectivity of generalized excision maps, given that the spaces involved are nilpotent rather than simply connected.

Mathematical Subject Classification
Primary: 55E99, 55E99
Milestones
Received: 9 February 1977
Revised: 9 May 1977
Published: 1 November 1977
Authors
Graham H. Toomer